# SDR EIAA2011092

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 98,557 hours
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR AT FWD LAN. LOW BATTERY.  REPLACED BATTERY AND TEST PER SUPPLEMENT 26-13-01 P401.  OK FOR SERVICE.
